I have been diabetic for 16 years type 2 and I am on oral medication, recently my A1c has been outta of wack 7.5 the highest i have ever had it.....Taking metformin, glipazide and actos.....it hasn't controlled my blood sugars...the doctor took me off of actos and glipazide and put me on avandia and amaryl i have been taking it for 5 days now but i have a concern my legs have gotten so swollen and now my hands and arms are as well.. you can put your fingers and clearly make an indention that takes at least 20-30 seconds to come back to normal and even then it leaves a mark. I am concerned about the whole advandia risk that I have heard and I was wondering if anyone out there have taken this medication and should i be worried about heart risks and swelling?There is such bad news out there about the advandia which has me scared very scared. Please can someone shed the light or some good advice??? Thanks
Hi, I am on Actos, and when I started my doctor said if I had any side effects to call him. He included swelling as a side effect. I would think that if you are experiencing swelling since switching methods that it might indicate adverse side effect. I would suggest you call your doctor and explain what is going on and see what he suggests. Good luck!
I agree with marilyn, I'm not a fan of type 2 diabetes meds, although I do realize sometimes they are very necessary. Lantus is probably much better, as is diet and exercise. You'll have to ask your doctor though. Good luck.